... disease and asthma, and each condition is worstening.I am only 33 and the average age is 70 and it's increased in males.My question is; is this considered a disability, are there programs that will help me with medical attention? Plus my mental state is also getting worst I have a 1 year old and the thought of getting cancer before I can afford to detect it, and it being too late. I am scared all these are in the esophogus area. I also have a lump at the bottom right side of my throat. PLease help me find help. Thanks. Distraught!
2 Aug 2011
There is a Johns Hopkins' Barrets Esophagus online forum with numerous pages of recent questions and answers and posts going back to prior months and years with a lot of information.. The people who post are very knowledgable with references and guidance. I myself recently had barretts esophagus with early stage cancer and did a lot of research to find a way to save my esophagus. I am now cancer free and clear of barrets with outpatient procedures at UC Irvine, Orange County CA.. I hope this will give you some encouragement. You probably are in an early stage so there is time for you to find a way to get help. Good luck and keep trying to get answers. A Friend
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... so, did you have voice or swallow issues before that? Also, did you suffer severe muscle weakness? I have been battling what we thought was a ...
1 answer • 7 Jan 2012
Barrett's Esophagus - I take Omeprazole Magnesium. I take only one 20.6 mg. It appears to be working
... for me..i wonder tho if I should be taking two... any comments would be appreciated
1 answer • 9 Mar 2012
I have a hiatus hernia and Barrett's oesophagus I am on 1 Omeprazole daily but should I be avoiding any foods that may aggravate the condition?
1 answer • 21 Jul 2014
I also take Dexilant 60MG for GERD & Barrett's Esophagus.
2 answers • 23 Oct 2014
... and famiodine two years ago I cleared and my biopsies were negative. The problem, taking a proton-pump inhibitor for that long caused me to get ...
0 answers • 20 Mar 2015